# SDR 3EJA2025030600925

- Difficulty date: February 9, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N836JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605186
- Aircraft time: 11,362 hours, 8,731 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 99124099
- Part serial: 1982
- Condition: Failed
- Location: Zone 200
- Part time: 4,905 hours, 3,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY 10000 FEET, I NOTICED THAT THE CABIN WAS CLIMBING JUST AS FAST AS THE AIRCRAFT. R/R CABIN ALTTUDE PRESSURIZATION CONTROLLER REF 560XL MM 21-30-00
